# SDR 99ZZZX2498

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421EH
- Make and model: Bell 412
- Aircraft serial: 33067
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 412075101101
- Condition: Failed
- Location: Ac System
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 15 MINUTES AFTER DEPARTURE, A SMELL OF BURNED WIRE FUMES WAS NOTICED IN THE AIRCRAFT.  AIRCRAFT ROUTED TO INTERCOSTAL CITY.  UPON LANDING, MECHANICS FROM LAKE CHARLES COMPLETED A TROUBLESHOOTING PROCEDURE.  INVERTER WAS FOUND TO HAVE 2 BURNED DIODES.  REMOVED AND REPLACED INVERTER WITH SERVICEABLE.  MECHANICS INSPECTED ELECTRICAL SYSTEM AND NO DEFECTS NOTED.  TEST RUN AND OPS CHECKED SYSTEM WITH NO DEFECTS NOTED.
